# SDR ASAA2017041920490

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,472 hours, 11,824 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON 1ST APU START ATTEMPT AT FL360. RAN QRH , FAULT LIGHT WENT OUT WITHIN 5 MINS.  ACFT GROUNDED.   APU BITE TEST SHOWS MSG 49-31171 FUEL CONTROL UNIT FLOW DISAGREES WITH COMMAND. APU DID START ON 2ND ATTEMPT IN FLIGHT PER SEAMC. PERFORMED FIM 49-31TASK 808, FUEL FLOW DIVIDER HYDRAULIC LOCK PROCEDURE IAW AMM 49-31-15/401. APU STARTED AND OPS NORMAL. NO OTHER FAULTS. GROUND VERIFICATION GOOD.
